About this Journal Submit a Manuscript Table of Contents
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 467187, 17 pages
http://dx.doi.org/10.1155/2012/467187
Research Article

A Class of Spherical and Elliptical Distributions with Gaussian-Like Limit Properties

Department of Mathematics and Statistics, Lancaster University, Lancaster LA1 4YF, UK

Received 4 May 2011; Accepted 29 November 2011

Academic Editor: Mohammad Fraiwan Al-Saleh

Copyright © 2012 Chris Sherlock and Daniel Elton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chris Sherlock and Daniel Elton, “A Class of Spherical and Elliptical Distributions with Gaussian-Like Limit Properties,” Journal of Probability and Statistics, vol. 2012, Article ID 467187, 17 pages, 2012. doi:10.1155/2012/467187